# SDR SWAA2022080327417

- Difficulty date: July 9, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS284 BL0 WL208. MARKED. / [01] UPDATED MEASUREMENTS. CRACKED INTERCOSTAL FOUND TO BE OUT OF LIMITS AND WILL BE REPLACEMENT OF THE PART IAW SRM 51-10-02 STEP 9. REMOVED CRACKED INTERCOSTAL AT BS284 BL0 WL208 IAW SRM 51-40-02. RECEIVED NEW INTERCOSTAL LOT#240015; LOCATED FASTENER HOLES; DRILLED; AND DEBURRED IAW SRM 51-40-05; AND BOEING DWG 141A5400. ALSO; OK TO INSTALL.;[02] VERIFIED CORRECTIVE ACTION #1;[03] INSTALLED A NEW INTERCOSTAL AT BS284 BL0 WL208 IAW SRM 51-40-02 AND BOEING DWG 141A5400.;[04] VERIFIED CORRECTIVE ACTION #3
